# SDR RAAAE495026

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188A
- Aircraft serial: 188A1140
- Engine: Allsn 501D13
- System (JASC): 7250 · Turbine Section
- Part: Bearing Support
- Part number: 6844936
- Condition: Separated
- Location: Turbine
- Part time: 35,006 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE 'E' HANDLED WHILE CLIMBING OUT OF SDP DUE TO LOW OIL QUANTITY AND FLUCTUATING ENGINE AND RGB OIL PRESSURE. REPLACED ENGINE ASSY DUE REAR TURBINE BEARING SUPPORT OUTER CONE 95 PERCENT SEPARATED AT WELD .5 INCH AFT OF HUB ASSY. ALSO, HUB STRUTS CRACKED AT 6 AND 8 O'CLOCK POSITIONS.  (X)
